Patient :I have the nexplonon implant. I had a baby 11 months ago. 6 weeks after, I got the depo shot and I bled nonstop so that's when I switched to nexplonon. I bleed nonstop still. My boyfriend and I only use the nexplonon as a contraception he does not pull out.. I've had pregnancy symptoms: sore leaking boobs, cravings, moodiness, wierd butterfly feelings in my stomach, etc. But I have taken 3 pregnancy tests and all came back negative. What's going on?
Thanks for the query.
I understand your concern. Nexplonon may lead to side effects like breast tenderness, abdominal cramps, mood changes etc.
As you are having milk discharge from nipples, better to check for your serum prolactin levels.
If prolactin levels are normal, please undergo ultrasound once to rule out the possibility of pregnancy.
After that if continuous spotting persists, you can take the support of
antifibrinolytic drugs or additional dose of hormones to control it with your doctor's advice.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.